I'm not really sure why I am posting anything since I don't really have anything to say. I want to start posting a little more often though. I figure something will occur to me as I start typing.
May has been a really busy month. Rachael has had her VIR show. VIR stands for Visions in Rhythm. It is a pre-apprentice performance dance troupe. They did a big show on May 2nd and now she is getting ready for her academy demo. That is what Tapestry calls their recital. They don't do frilly, expensive costumes like they did at Jackies. The teacher usually picks out a simple costume and it can't be over $15. It is a huge relief not to have to spend a ton of money on costumes, especially since Rachael is taking 4 classes plus VIR. She was in 9 dances for VIR. She has 3 performances this coming weekend. I also have to do concessions and flower sales with VIR at each of the shows. I think Stan and the boys will only need to go to 2 of the performances since several of her dances are repeated in several of the shows.
Jeremy had cross over with Cub Scouts on Tuesday. We had a picnic at Mary Searight park, then the award ceramony. He is now officially a Wolf. It looks like I will be the Wolf den leader again next year. I'm going to ask one of the mom's to be my assistant and see if we can trade off each week. It will be nice to share responsibility. There is one mom there that helps me a lot anyway.
My body sure is messed up lately. Aside from my normal MS problems, I started having problems with my stomach in the fall. I had to have an upper endoscopy and they found that my stomach wasn't digesting food fast enough and it was causing reflux and esophagitis. They started me on 2 medications for the problem. It pretty much took care of it, except I quit having a menstrual cycle. One of the medications is causing that problem, so now I have to take another medication to fix that problem. I went off the offending medication for a week, but I was miserable. I lost 3 pounds that week because I was having trouble eating and felt nausous all the time. Being off the medication for a week didn't bring back my cycle anyway. My gyn put me on a 10 day coarse of progesterone to see if that would cause me to start, but still nothing. I know this is probably more information than you ever wanted. I am so frustrated by all of this. I hate having to take one medication to treat the side effects of another medication. Will it ever stop? The endocrinoligist wants me to take this medication to treat the problem but this will make the medication for my stomach ineffective and could cause interactions with my migraine medication that could potentially be life threatening. Not fun. Welcome to my world!!!
Not a bad post for not having anything to say.
BTW, I lost another 1.4 pounds at Weight Watcher's this week bringing my grand total to 60 pounds, although only 53 since starting Weight Watcher's.